| Model Number |
777724 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that after opening the package, the guide wire was found but no stent was found inside the package.A new one had been unpacked to use.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.1 sample was confirmed to exhibit the reported failure.The device had not met specifications.The product was not used for treatment.The product caused the reported failure.Visual evaluation of the returned sample noted one opened (with original packaging), unused inlay stent kit.Visual inspection of the sample noted that the pouch that included the stent was missing along with the push catheter.This does not meet the specification "all components shall be present and correct.".A potential root cause for this failure could be ¿machine speed out of parameters¿.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.